# SDR CALA2021112202158

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 85,036 hours, 33,038 cycles
- System (JASC): 5200 · Doors
- Part: Door Actuator
- Part number: NA
- Condition: None
- Location: Aft
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR ECAMON DEPT NORMAL PRESSURIZATION VERIFIED DOOR WAS CLOSED AT ARRIVAL GATE AFTER AIR RETURN. AFT COMPLIED WITH MEL. CARGO DOOR CLOSED INDICATION INOP.PLACED ON MEL. NOC      DESK: 320  NAME: MF DATE: 19-NOV-21- APPROVED FOR MEL 5270D, AFT CARGO DOOR INDICATION INOP, VARGAS TOMC. FURTHER DETAILS AWAITED
